# SDR AALA20150323003

- Difficulty date: March 22, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 46,297 hours, 7,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17H EMER LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY IAW AMM 33-51-10.  SYS CHECKED NORMAL.
